Two-player stochastic games II: The case of recursive games
Nicolas Vieille ()
Post-Print from HAL
Abstract:
This paper contains the second step in the proof of existence of equilibrium payoffs for two-player stochastic games. It deals with the case of positive absorbing recursive games
Keywords: stochastic; games (search for similar items in EconPapers)
Date: 2000-12
References: Add references at CitEc
Citations: View citations in EconPapers (17)
Published in Israel Journal of Mathematics, 2000, Vol.119,n°1, pp.93-126. ⟨10.1007/BF02810664⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00481416
DOI: 10.1007/BF02810664
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().